Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blueish veins on a 1.5 years old baby

A blueish veins just appeared on my 1 and 1/2 year old boy s head and side face . i m really worried. what is it?pls
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm.
since how long does your child have this symptom?
is it associated with any other symptoms?
it is always better to consult a child specialist for evaluation.
take care!
Answered: Wed, 6 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
I would like to have more details to get to a specific diagnosis.
However , this need careful physical examination.
I advise you to visit your Pediatrician and get examined as early as possible.
Please provide details about how the kid`s general condition is , activity , crying , feeding .
You can provide these details as comment to this reply or feel free to mail me.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor